# SDR HEEA088546

- Difficulty date: July 19, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 15,539 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 206072219101
- Part serial: NA
- Condition: Torn
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BOTTOM TORN. IN REPAIR.
